# SDR ASAA0853479

- Difficulty date: September 7, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 4,264 hours, 1,302 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457
- Part serial: 24A1466
- Condition: Malfunctioned
- Location: Apu
- Part time: 1,385 hours, 464 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE ANNUNCIATOR ILLUMINATED UPON APU SHUTDOWN.  REPLACED STARTER GENERATOR AND STARTER POWER UNIT.
